# SDR FDEA201606172034

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AEA0159
- Part serial: FX123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1159, RT SIDE CORNER.  HAIRPIN FITTING CRACKED FROM UPPER INBD AFT FASTENER TO EDGE, 2016-06-17.  REPAIRED FITTING AT BS 1159, RT SIDE IN REF TO SRM 53-30-00, VOL 1, FIG 7, A SHEET 1.
